# SDR AWXA200200761

- Difficulty date: August 18, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 4 & 6 L
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 4 AND 6 L/H WERE FOUND INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRES AT SEAT ROWS 4 AND 6 L/H, OPERATIONAL CHECK GOOD.
